Alert archive / New York / Coastal Flood Warnings in 2021

Coastal Flood Warning 1, NWS New York, NY

January 31, 2021Nassau County, Queens County, New York

NWS New York, NY issued this coastal flood warning at Jan 31, 2021, 4:01 AM EST for Nassau County, Queens County, New York. It took effect at Feb 1, 2021, 9:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 31, 2021, 4:01 AM EST (09:01 UTC)
In effect from
Feb 1, 2021, 9:00 AM EST
Expired
Feb 1, 2021, 3:00 PM EST
In force
6 hr
Issued by
NWS New York, NY

Counties Nassau County, NY, Queens County, NY

The radar

The Brookhaven radar (KOKX), 74 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 9.0 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2021-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2021-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this coastal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood warning went out at Jan 31, 12:47 AM EST, 3 hours 14 minutes earlier.

Area forecast discussion, Jan 31, 12:47 AM EST, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service New York NY
1247 AM EST Sun Jan 31 2021

.SYNOPSIS...
Strong high pressure will slowly build from the west tonight.
Meanwhile, a significant winter storm will continue to track
across the country on Sunday, and impact the area during the
beginning of next week. Drier weather is expected Wednesday
and Thursday as the storm moves away and high pressure returns.
Another chance of precipitation will come late in the week and
into the weekend.

&&

.NEAR TERM /THROUGH TODAY/...
Forecast on track with just a few minor adjustments to reflect
latest observations.

Otherwise, high pressure builds in from the north and west
tonight with some ridging aloft. Initially, sky conditions will
be mostly clear with an increase in clouds late. Winds will be
light enough tonight to allow for more radiational cooling. Min
temperatures will range from around 5 for interior and Pine
Barrens of Long Island to near 20 for NYC. This was from a
consensus of MOS.

The high pressure will move farther northward Sunday, eventually
giving way to a complex low pressure system approaching from
the west. Aloft, there will be a few shortwaves approaching, one
from the north over Northern New England and one from the Ohio
Valley.

Vertical mixing will be limited during Sunday with winds
remaining light, around 5 to 10 mph. The winds will become more
easterly during the day. Max temperatures were a consensus of
MOS, ranging from the mid 20s to near 30.

Clouds will increase from upper to lower levels during the day.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
A significant winter storm is expected to impact the region
during Sunday night through Tuesday period. The 12Z forecast
models continue to provide an increasing confidence for the
occurrence of a significant storm, but not eliminate any of the
forecast uncertainty with respect to exact details.

Low pressure is expected to move across the middle portion of
the country, eventually moving off the middle Atlantic Coast
and slowly passing south and east of the local area.

There still remains a high amount of uncertainty regarding the
rain/snow line as we get into Mon and Monday night. With strong
easterly flow, it is likely a coastal front sets up somewhere in
the vicinity of Long Island. The challenge is how much it
pivots across the area, and how much warm air aloft works into
the system. The latter is highly track dependent. The ECMWF is
the warmest solution, with the NAM and GFS much colder.

Snow will gradually overspread the region Sunday night, with the
heaviest precipitation occurring during the day on Monday and into
the first half of Monday night. A lingering band may then set up
somewhere in or near the cwa for the rest of the night as the storm
is slow to pull away.

Have decided to include the remainder of the forecast area into the
winter storm watch. While, there is still a threat of mixing across
the Twin Forks of Long Island and southern New London, we do think
there is enough of a chance to reach warning level snowfall before
any change over or mixing occurs. Even if we fall short of the 6
inches in these areas, there should be a significant impact to
travel throughout the day Monday.

While a particularly deep low is not expected to develop, there will
be a tight gradient due to a 1030s high sitting over Quebec. As a
result, strong winds are likely with this storm. Gusts to around 60
mph seem likely at the peak of the storm, especially over the far
eastern sections of Long Island.

The low is still expected to linger over the area and not get
completely out until Tuesday night. While most of the accumulating
snow ends by Tuesday morning, some additional light amounts may
occur.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Rising heights aloft are progged Wednesday into Wednesday night
as a ridge builds towards the region. The dry weather continues
on Friday. The next chance of precipitation comes late in the
week and into the weekend with the approach and passage of the
next frontal system. Temperatures should moderate on Wednesday
and trend above normal by the end of the week.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
High pressure will slowly build from the west through this morning,
then retreat to the NE this afternoon. As it does so, light NW winds
will veer N and then NE late tonight into this morning, then become
E-SE this afternoon. VFR cigs will lower and thicken through the day
on Sunday. Light snow with MVFR conds should arrive at the NYC
metros by late evening; timing is still a little uncertain.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

No unscheduled AMD expected.

.OUTLOOK FOR 06Z MONDAY THROUGH THURSDAY...
.Late tonight...Snow with IFR vsby likely at the NYC metro and Long
Island terminals, then at KSWF/KBDR late. Runway accumulation by
daybreak close to 1 inch KBDR, up to 2 inches KISP/KHPN/KSWF, up to
3 inches at the NYC metros.
.Monday...Snow with IFR/LIFR conds, heavy at times with VLIFR
conds possible. NE winds increasing to 20-30G35-40kt by
afternoon and continuing into the evening, with blowing/drifting
snow.
.Tuesday...IFR and periods of snow (except wintry mix KISP/GON).
N Winds 15-25G25-35kt.
.Wednesday...VFR. NW wind 15-20G25-35kt.

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

&&

.MARINE...
Conditions are expected to remain below SCA levels tonight
through Sunday as high pressure builds near the waters.

Winds then ramp up Sunday night at low pressure begins to
approach from the west. BUFKIT models have pretty good agreement
with gales developing across the ocean late Sunday night while
non-ocean waters will gust into SCA range, 25-30 kt. For Sunday
night, there is a gale warning for the ocean and a small craft
advisory for the non-ocean waters.

A further steepening pressure gradient occurs Monday with the
low deepening off the mid atlantic coast. Storm force winds will
be possible across the ocean with gale force winds possible
across the non-ocean waters.

A storm watch remains for the ocean waters with a gale watch
remaining up for the non-ocean waters for both Monday and Monday
night. Seas will build to at least 15 ft on the ocean, and may
approach 8 ft on portions of the Sound. The storm slowly pulls
away Tue and Wed. Conditions may not fall below SCA levels until
Thursday afternoon.

&&

.HYDROLOGY...
No hydrologic impacts are anticipated through next Fri.

&&

.TIDES/COASTAL FLOODING...
Gale to storm force northeast winds will develop late Sunday Night
and ramp up through Monday evening, before backing north and
subsiding to gales Monday Night into Tuesday. This in response to a
slow moving Nor'easter affecting the area.

With tidal departures of generally 1 1/2 to 2 1/2 ft needed for
minor flood thresholds to be exceeded, and 2 1/2 to 3 1/2 ft for
moderate coastal flooding to be exceeded, the potential for several
high tide cycles producing minor to moderate to coastal flooding
exist Monday into Tuesday.

At this point, widespread minor looks likely for the Monday
morning/early afternoon high tide with localized moderate along
south shore bays of Nassau County and possibly along the north shore
of NW LI(wave action) as gale/storm force winds are ramping up.

The Monday Night high tide looks like potential for more
widespread moderate coastal flooding for LI N&S south shores
including twin forks and Peconic Bay as surge likely peaks at 3 to 3
1/2 ft in many spots. Elsewhere widespread generally minor impacts
likely. The uncertainty with magnitude of surge is how much do winds
back to the north Monday Eve/Night, perhaps mitigating the magnitude
of surge in spots, but a long and strong easterly fetch, 15-20 ft
easterly swells, and tidal piling are good signals for moderate
coastal impacts in this case. North facing shorelines in these areas
will be most susceptible to coastal impacts Monday Night with
gale/storm NNE winds and accompanying high wave action.

In addition to the multiple high tidal cycles with elevated water
levels, breaking waves of 5-10 ft are likely at the oceanfront with
a strong e to w sweep, bringing potential for widespread dune
erosion and localized washovers. Peak impacts likely for the Monday
Night and Tue Am high tidal cycle. On LI Sound, breaking waves of 3
to 4 ft are possible on N & E facing shorelines with Monday aft high
tide, and possibly as high as 4 to 6 ft on north facing shorelines
Monday Night as strong gale winds back to the NNE.

Another round or two of minor to locally moderate coastal flooding
is likely Tuesday, with the LI south shore bays most vulnerable to
moderate impacts.

A coastal flood watch has been issued for the moderate coastal flood
potential during the Monday tidal cycles.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Storm Watch from late tonight through late Monday night
     for CTZ005>012.
NY...Coastal Flood Watch from Monday evening through late Monday
     night for NYZ078>081-177.
     Winter Storm Watch from late tonight through late Monday night
     for NYZ067>075-078>081-176>179.
     Coastal Flood Watch from Monday morning through late Monday
     night for NYZ179.
     Coastal Flood Watch from Monday evening through late Monday
     night for NYZ178.
NJ...Winter Storm Watch from late tonight through late Monday night
     for NJZ002-004-006-103>108.
MARINE...Gale Watch from Monday morning through late Monday night for
     ANZ330-335-338-340-345.
     Small Craft Advisory from 6 PM this evening to 6 AM EST Monday
     for ANZ330-335-338-340-345.
     Storm Watch from Monday morning through late Monday night for
     ANZ350-353-355.
     Gale Warning from 6 PM this evening to 6 AM EST Monday for
     ANZ350-353-355.

&&

SYNOPSIS...BC/JM
NEAR TERM...BC/JM
SHORT TERM...BC/JM
LONG TERM...BC
AVIATION...NV
MARINE...BC/JM
HYDROLOGY...BC/JM
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jan 31, 3:46 AM EST, 15 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
346 AM EST Sun Jan 31 2021

NJZ002-004-103>105-107-010915-
Western Passaic-Eastern Passaic-Western Bergen-Eastern Bergen-
Western Essex-Western Union-
346 AM EST Sun Jan 31 2021

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EST
TUESDAY...

This Hazardous Weather Outlook is for northeast New Jersey.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>008-NYZ067>070-010915-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Orange-Putnam-Rockland-Northern Westchester-
346 AM EST Sun Jan 31 2021

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NJZ006-106-108-NYZ074-075-010915-
Hudson-Eastern Essex-Eastern Union-Richmond (Staten Island)-
Kings (Brooklyn)-
346 AM EST Sun Jan 31 2021

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EST
TUESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO NOON EST MONDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM MONDAY TO 1 AM EST
TUESDAY...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.
   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ009-010-010915-
Southern Fairfield-Southern New Haven-
346 AM EST Sun Jan 31 2021

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 4 PM EST MONDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM MONDAY TO 4 AM EST
TUESDAY...

This Hazardous Weather Outlook is for southern Connecticut.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.
   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ071>073-176-010915-
Southern Westchester-New York (Manhattan)-Bronx-Northern Queens-
346 AM EST Sun Jan 31 2021

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EST
TUESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 4 PM EST MONDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM MONDAY TO 4 AM EST
TUESDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.
   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ178-010915-
Southern Queens-
346 AM EST Sun Jan 31 2021

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EST
TUESDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 9 AM TO 3 PM EST MONDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 PM MONDAY TO 3 AM EST
TUESDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.
   Coastal Flood Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ079-081-010915-
Northeastern Suffolk-Southeastern Suffolk-
346 AM EST Sun Jan 31 2021

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
MONDAY NIGHT...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 5 PM EST MONDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 PM MONDAY TO 5 AM EST
TUESDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.
   Coastal Flood Advisory.
   Coastal Flood Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ078-177-010915-
Northwestern Suffolk-Northern Nassau-
346 AM EST Sun Jan 31 2021

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 4 PM EST MONDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 PM MONDAY TO 5 AM EST
TUESDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.
   Coastal Flood Advisory.
   Coastal Flood Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ179-010915-
Southern Nassau-
346 AM EST Sun Jan 31 2021

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 9 AM TO 3 PM EST MONDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 PM MONDAY TO 3 AM EST
TUESDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.
   Coastal Flood Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ080-010915-
Southwestern Suffolk-
346 AM EST Sun Jan 31 2021

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 5 PM EST MONDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 8 PM MONDAY TO 3 AM EST
TUESDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.
   Coastal Flood Advisory.
   Coastal Flood Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ011-012-010915-
Southern Middlesex-Southern New London-
346 AM EST Sun Jan 31 2021

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST
TUESDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM MONDAY TO 4 AM EST
TUESDAY...

This Hazardous Weather Outlook is for southern Connecticut.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.
   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-340-345-010915-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
346 AM EST Sun Jan 31 2021

...STORM WARNING IN EFFECT FROM 6 AM MONDAY TO 6 AM EST TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ335-338-010915-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
346 AM EST Sun Jan 31 2021

...GALE WARNING IN EFFECT FROM 6 AM MONDAY TO 6 AM EST TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-355-010915-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
346 AM EST Sun Jan 31 2021

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
MONDAY...
...STORM WARNING IN EFFECT FROM 6 AM MONDAY TO 6 AM EST TUESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please safely report significant
weather conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 31, 3:44 AM ESTWinter Storm WarningOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more48 hr
Jan 31, 3:46 AM ESTStorm WarningOKX45 hr
Jan 31, 4:01 AM ESTCoastal Flood WarningOKXBronx, Kings, Nassau, Queens, Richmond, Suffolk49 hr
Jan 31, 4:01 AM ESTCoastal Flood AdvisoryOKXBronx, Kings, Nassau, New York, Queens, Richmond and 2 more37 hr
Jan 31, 4:01 AM ESTCoastal Flood AdvisoryOKXBronx, Kings, New York, Queens, Richmond, Westchester48 hr

Nearby

Coastal Flood Warnings in New York, 2021Every coastal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.